# SDR DLM11011910

- Difficulty date: December 8, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N809DE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 39,344 hours, 5,269 cycles
- Engine: Pwa PW4460
- Engine time: 27,482 hours, 3,819 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Seal
- Part number: 70R943
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG APPEARS LOSING OIL.  REPLACED HYDRAULIC PUMP FOR LEAKING.
